Generalized resolvents of contractions

Langer, Heinz and Textorius, Björn: Generalized resolvents of contractions. In: Acta scientiarum mathematicarum, (44) 1-2. pp. 125-131. (1982)

Cikk, tanulmány, mű

Download (745kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1982
Volume: 44
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 125-131
Language: angol
Official URL:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 131. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30

Actions (login required)

View Item View Item